Would Taking A Birth Control Pill Cause You To Feel Weak And Nauseated After Eating?

Question

Asked by Fonda Talton

Would Taking A Birth Control Pill Cause You To Feel Weak And Nauseated After Eating?

I have taken birth control pills in the past. It has been several years but I have started them back. I am on day 3. The first 2 days I took 2 per day to play "catch up". My doctor told me I could feel sick to my stomach when taking 2. I take my pill in the morning with breakfast. After I eat lunch, I have been feeling very weak and very sick to the point of almost vomitting. Is this normal?

Answer

Hello Fonda

You have landed on the skin care site but I will answer your question here as I am also on the sexual health site. :>)

How is it that you are taking two per day? Is this recommended by your doctor? I think taking the regular dose of one a day is going to be helpful in decreasing your nausea. Taking two a day is not going to do anything but make you sick.

Read the instructions on your pill packet and make sure you are taking them as directed and also find out if you should be taking them with or without meals to decrease the chance for stomach upset.

Hope this helps. and I hope you feel better soon.